Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Time dependent solution of a correlated queueing problem with variable capacity

  • 27 Accesses

  • 3 Citations


This paper considers the transient behaviour of a queueing problem wherein (i) the arivals at the two consecutive transition marks are correlated, (ii), the queue discipline is first-come-firstserved, (iii) service time distribution is exponential, and (iv) the capacity of the service channel is a random variable. TheLaplace transforms of the probability generating functions are obtained for two models. Finally, some particular cases are derived.

This is a preview of subscription content, log in to check access.


  1. Mohan, C.: Some Problems in the Theory of Random Walk, Ph. D. Thesis, London University 1958.

  2. Chaudhry, M. L.: Some Queueing Problems with Phase-type Service., Operations Research, Vol.14, No. 3, 1966.

  3. Tuteja, R. K.: A Queueing Problem with Arrivals Correlated and Finite Number of Servers CORS, Vol.4, No. 3, 1967.

  4. Murari, K.: A Queueing Problem with Correlated Arrivals and Correlated Phase-type Service, Metrika (to appear).

  5. Saaty, T. L.: Elements of Queueing Theory, McGraw Hill, New York, 1961.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mohan, C., Murari, K. Time dependent solution of a correlated queueing problem with variable capacity. Metrika 19, 209–215 (1972). https://doi.org/10.1007/BF01893297

Download citation


  • Generate Function
  • Stochastic Process
  • Probability Theory
  • Economic Theory
  • Service Time